Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Unprotected sex. Took postinor 2 medication, two menstrual periods. Chances of pregnancy?

Hi Doctor, i am a little worried about my period. I took the postinor 2 tablet a few minutes after unprotected sex on two occasions for this month. After the second dose I had coitus interruptus before taking the second pill . I am concerned about the pre-ejaculatio fluid however. I had two periods in the month of june, so right now I am unsure as to when to expect my period. The first one ended on the 9th of June, the second one came around two weeks after that. I am driving my self crazy worrying about whether I can get pregnant even after taking the positinor tablets?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
The possibility of pregnancy is less in your case.
As the emergency pill can give protection for up to 24 hours after the intake, possibly you can get protection for the act in between the two pills in one dose.
So no need to worry.
Repeated usage of emergency pills can lead to irregular cycles due to hormonal imbalance.
There should be at least 2 months gap in between two emergency pills.
If you have doubt regarding pregnancy, go for blood test for pregnancy after 2 weeks of intercourse.
If the test comes negative, no need to worry.
Possibly you may get withdrawal bleeding soon.
Take care.
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor